Thanks for logging in.

You can now click/tap WATCH to start the live stream.

Thanks for logging in.

You can now click/tap LISTEN to start the live stream.

Thanks for logging in.

You can now click/tap LATEST NEWS to start the live stream.

LISTEN
Watch
on air now

Create a 4BC account today!

You can now log in once to listen live, watch live, join competitions, enjoy exclusive 4BC content and other benefits.


Joining is easy.

Advertisement
Advertisement
Advertisement

‘Very low chance’ of any reaction after accidental overdose

Article image for ‘Very low chance’ of any reaction after accidental overdose

An infectious diseases physician says there is a low chance of any adverse affects for the two elderly residents who were mistakenly given too much of the Pfizer jab. 

Dr Paul Griffin, an Associate Professor in the Faculty Of Medicine at UQ, said it was important to learn from the event and it shouldn’t undermine the vaccination program.

“The fortunate thing is, the chance of any additional adverse reactions in these people is fortunately very low, it seems as though they are ding well,” he told Scott Emerson.

“This has actually happened before, when reported in Germany, the people that this happened to didn’t have any other significant increase in adverse events.

“As I say while it’s unfortunate, it’s very likely these people will be fine, and won’t suffer any ill effects from this event.”

Click PLAY below to hear more

Vaccine bungle: Doctor hadn’t completed necessary training to administer COVID-19 jab

 

Scott Emerson
Advertisement